# SDR TWAA9901202

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION IN CHAIR TRACK AT RBL 22 IN STA 237.  REMOVED APPROX 60 INCHES OF SEAT TRACK STARTING AT STA 200.  INSTALLED NEW TRACK AND SPLICE PER SRM 53-05, FIG 4F.
